# SDR CALA2014071191416

- Difficulty date: July 4, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 41,413 hours, 17,963 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN R2 DOOR SILL FRAME 66 HAS EVIDENCE OF CORROSION.  R & R R2 DOOR SILL AT FRAME 66 - 68 IAW SRM51-42-11.  NO SRI INSPECTION NOTED.
